MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number FF-410740
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Capsular Contracture (1761); Seroma (2069)
Date of Event 09/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events of "capsular contracture, baker grade iii" and "seroma-late" are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii and seroma-late.
 
Event or Problem Description
Healthcare professional reported "right side capsular contracture, baker grade iii, seroma volume unknown, and a bilateral exchange from textured to smooth implants." device was explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h.6.Clarification to d9-date is when device photo was received.Photo analysis it is not possible to determine the lot number or catalog number through the photos provided.Visual analysis of the photographs identified: capsular contracture: unable to observe since it is not related to the device.Anxiety-product/procedure: unable to observe since it is not related to the device.Seroma: unable to observe since it is not related to the device.No additional observations are performed.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key18088593
Report Number9617229-2023-17975
Device Sequence Number17812723
Product Code FTR
UDI-Device Identifier10888628002739
UDI-Public10888628002739
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2020
Device Catalogue NumberFF-410740
Device Lot Number2817195
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight75 KG